Alert archive / Florida / Flash Flood Warnings in 2004

Flash Flood Warning 1, NWS Jacksonville, FL

June 13, 2004Bradford County, Marion County, Florida

NWS Jacksonville, FL issued this flash flood warning at Jun 13, 2004, 8:35 PM EDT for Bradford County, Marion County, Florida. It was in force for 113 days. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2004, 8:35 PM EDT (00:35 UTC)
Expired
Oct 5, 2004, 2:15 AM EDT
In force
113 days
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

Counties Bradford County, FL, Marion County, FL

The radar

The Jacksonville radar (KJAX), 137 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 0.6 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2004-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 423 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2004-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
423 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1083 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KJAX 140040
FFWJAX
FLC083-140330-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
835 PM EDT SUN JUN 13 2004

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN MARION COUNTY IN NORTHERN FLORIDA

* UNTIL 1130 PM EDT

* AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM THE NORTHERN HALF OF THE OCALA NATIONAL FOREST TO
  EAST OCALA AND BELLEVIEW. RADAR ESTIMATES RAINFALL TOTAL OF AS MUCH AS 
  5 INCHES HAVE OCCURRED BETWEEN EUREKA AND SALT SPRINGS. ADDITIONAL 
  RAINFALL AMOUNTS OF 2 INCHES ARE POSSIBLE.


BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE
THE DANGERS OF ROAD AND STREAM FLOODING. DRIVE VERY CAUTIOUSLY AND
DO NOT CROSS FLOODED ROADS. VEHICLES CAUGHT IN RISING WATER SHOULD 
BE ABANDONED QUICKLY.

IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS. RIVERS OR 
CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS SHOULD AVOID 
CAMPING ALONG STREAMS OR CREEKS DURING HEAVY RAINFALL.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN ALSO CALL THE NATIONAL WEATHER
SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT FLOODING.

LAT...LON 2925 8205 2897 8224 2898 8209 2921 8166
          2932 8169 2946 8182 2953 8194 2945 8212
$$

CARROLL
1 follow-up statement
000 
WGUS52 KJAX 050017
FFWJAX
FLC007-050615-
/X.NEW.KJAX.FF.W.0001.041005T0015Z-041005T0615Z/
/1.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
815 PM EDT MON OCT 4 2004

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR A LEVEE FAILURE IN...
  NORTHEASTERN BRADFORD COUNTY IN NORTHERN FLORIDA

* UNTIL 215 AM EDT

* AT 809 PM EDT...REPORTS FROM THE PUBLIC AND THE BRADFORD COUNTY   
  SHERIFF INDICATED THAT FLOODING IS OCCURRING IN THE LAWTEY AREA 
  NEAR COUNTY ROAD 225 WEST. WHILE THE CAUSE OF THE FLOODING IS
  NOT YET   KNOWN...IT IS POSSIBLE THAT A LEVEE ON A RETENTION 
  POND HAS FAILED   CAUSING FLASH FLOODING OF IMMEDIATELY
  SURROUNDING AREAS.

* AFFECTED LOCATIONS INCLUDE LAWTEY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR   
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER 
GROUND IMMEDIATELY. RESIDENTS LIVING IN THE AFFECTED AREA 
SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
DO NOT ATTEMPT   TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF 
UNKNOWN DEPTH BY FOOT   OR BY AUTOMOBILE. TURN AROUND...DONT
DROWN.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO
CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE 
ABANDONED QUICKLY. IT ONLY TAKES A FOOT OR TWO OF FLOWING WATER
TO SWEEP MOST CARS AWAY. REMEMBER...MOST FLASH FLOOD DEATHS
OCCUR IN AUTOMOBILES.

LAT...LON 3000 8225 2998 8205 3013 8207 3013 8213

$$

CAMP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 2:30 PM EDT, 6 hours 5 minutes earlier.

Area forecast discussion, Jun 13, 2:30 PM EDT, 6 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT SUN JUN 13 2004

.SHORT TERM...VERY MOIST AND UNSTABLE ACROSS THE AREA ONCE AGAIN
THIS AFTERNOON. DEWPOINT AT KJAX HAS BEEN HOVERING IN THE UPPER 70S
WITH TEMPS IN THE LOW 90S. DESPITE INSTABILITY AND AVAILABLE
MOISTURE...HIGH PRESSURE ALOFT IS SUPPRESSING ANY THUNDERSTORM
DEVELOPMENT SO FAR THIS AFTERNOON. TO THE NORTH...ORGANIZED OUTFLOW
BOUNDARY IS MOVING SOUTH AND SHOULD BE CROSSING THE ALTAMAHA RIVER
SHORTLY. EXPECT THUNDERSTORM ACTIVITY TO BE FOCUSED ON THIS
BOUNDARY WITH ISOLATED TO SCATTERED ACTIVITY ELSEWHERE THIS EVENING.
COULD SEE SOME ACTIVITY OVERNIGHT ONCE AGAIN SO WILL LEAVE POPS IN.

FORECAST FOR NEXT TWO DAYS DEPENDS ALOT ON EVOLUTION OF TROPICAL
DISTURBANCE IN THE CENTRAL AND WESTERN GULF. IT CURRENTLY APPEARS
THAT THE SURFACE LOW...IF ANY...IS LOCATED ON THE WESTERN EDGE OF
THE MOISTURE. HOWEVER...A SIGNIFICANT SLUG OF MOISTURE AND MID
LEVEL VORTICITY IS LOCATED FURTHER EAST AND TRACKING NORTH TOWARDS
THE FLORIDA PANHANDLE. GFS LIKELY OVERPLAYS THE DEVELOPMENT OF THE
LATTER AREA...BUT DO EXPECT THE MOISTURE TO SURGE INTO THE
PANHANDLE ON MONDAY. WITH THIS IN MIND...WILL GO WITH HIGHEST POPS
ON MONDAY OVER THE WESTERN ZONES. MOS POPS HAVE SEEMED OVERDONE
LAST SEVERAL DAYS SO HAVE UNDERCUT THEM FAIRLY SIGNIFICANTLY
FOR THE NEXT TWO DAYS...ESPECIALLY CONSIDERING HIGH PRESSURE ALOFT
IS NOT EXPECTED TO MOVE MUCH KEEPING SUBSIDENCE IN PLACE...
ESPECIALLY OVER THE EASTERN HALF OF THE CWA.

.LONG TERM...WITH UPPER RIDGE HOLD IN PLACE...LIGHT WINDS...AND A
MOIST ATMOSPHERE...EXPECT SCATTERED AFTERNOON AND EVENING SHOWERS
AND THUNDERSTORMS THROUGH THE REMAINDER OF THE FORECAST. AS IN THE
SHORT TERM...HAVE UNDERCUT MOS POPS.
&&

.MARINE...FRONTAL BOUNDARY EXTENDS JUST NORTH OF THE ALTAMAHA RIVER
AND WILL CONTINUE TO SHIFT NORTH WHILE WEAKENING...WITH HIGH PRESSURE
RIDGING SOUTH OVER THE WESTERN ATLANTIC. REGIONAL OBS SHOW
SOUTHEAST FLOW OF 10 TO 15 KNOTS WITH SEAS 3 FT OR LESS. SOUTHERLY FLOW
TO CONTINUE THROUGH TUESDAY...WITH A WESTERLY FLOW ESTABLISHING BY MID-
WEEK AS SURFACE HIGH SHIFTS OVER BERMUDA...RIDGING WEST OVER THE
FLORIDA PENINSULA.
&&

.PRELIMINARY POINT TEMPS/POPS...
AMG 72 90 73 90 / 40 60 30 50
SSI 75 85 74 85 / 30 30 20 40
JAX 74 89 73 89 / 30 40 20 40
SGJ 75 85 74 85 / 30 30 20 40
GNV 73 92 73 91 / 30 60 30 40
OCF 73 92 73 91 / 30 60 30 40
&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
&&

CAMP/ZAPPE
Hazardous weather outlook, Jun 13, 12:00 PM EDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1200 PM EDT SUN JUN 13 2004

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141000-
ALACHUA FL-APPLING GA-ATKINSON GA-BACON GA-BAKER FL-BRADFORD FL-
BRANTLEY GA-CHARLTON GA-CLAY FL-CLINCH GA-COASTAL CAMDEN GA-
COASTAL GLYNN GA-COFFEE GA-COLUMBIA FL-DUVAL FL-ECHOLS GA-FLAGLER FL-
GILCHRIST FL-HAMILTON FL-INLAND CAMDEN GA-INLAND GLYNN GA-
JEFF DAVIS GA-MARION FL-NASSAU FL-PIERCE GA-PUTNAM FL-ST. JOHNS FL-
SUWANNEE FL-UNION FL-WARE GA-WAYNE GA-
1200 PM EDT SUN JUN 13 2004

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND EVENING...

A WEAK FRONT OVER SOUTHEAST GEORGIA IN COMBINATION WITH HIGH
ATMOSPHERIC MOISTURE AND INSTABILITY WILL LEAD TO THUNDERSTORM
DEVELOPMENT THIS AFTERNOON ACROSS THE AREA. THE HIGHEST CHANCES OF
THUNDERSTORMS WILL BE LOCATED ACROSS INTERIOR AREAS FROM ABOUT LAKE
CITY TO ALMA. STORM MOTION WILL BE TOWARD THE NORTH TO NORTHEAST AT 5
TO 10 MPH. THE MAIN CONCERN WITH ANY STRONG THUNDERSTORMS WILL BE
DANGEROUS CLOUD TO GROUND LIGHTNING...LOCALLY HEAVY RAINFALL...AND
WIND GUSTS OF 40 TO 50 MPH.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
SCATTERED THUNDERSTORMS ARE EXPECTED IN THE AFTERNOONS AND EVENINGS
EACH DAY. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR
YOUR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

ARS/CAMP

In the hours before

Special weather statement, Jun 13, 3:20 PM EDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 PM EDT SUN JUN 13 2004

GAZ164-132000-
CHARLTON GA-
320 PM EDT SUN JUN 13 2004

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CHARLTON COUNTY
FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 400 PM EDT...

AT 320 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES SOUTHWEST OF FOLKSTON...MOVING
NORTH AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND FOLKSTON...HOMELAND AND RACE POND THROUGH 400 PM EDT. HAIL UP
TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZAPPE
Special weather statement, Jun 13, 3:21 PM EDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
321 PM EDT SUN JUN 13 2004

GAZ133-135-132000-
APPLING GA-JEFF DAVIS GA-
321 PM EDT SUN JUN 13 2004

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR APPLING AND JEFF
DAVIS COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 400
PM EDT...

AT 321 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
11 MILES SOUTH OF GRAHAM TO 5 MILES SOUTHEAST OF BAXLEY...MOVING
NORTHEAST AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND BAXLEY...HAZLEHURST...GRAHAM AND PINE GROVE
THROUGH 400 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZAPPE
Special weather statement, Jun 13, 4:19 PM EDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
419 PM EDT SUN JUN 13 2004

GAZ151-132100-
PIERCE GA-
419 PM EDT SUN JUN 13 2004

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR PIERCE COUNTY FOR
STRONG THUNDERSTORM WINDS VALID UNTIL 500 PM EDT...

AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF BRISTOL...OR ABOUT
8 MILES NORTH OF BLACKSHEAR...DRIFTING SOUTHEAST AT 5 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS AROUND BRISTOL...BLACKSHEAR
AND PATTERSON THROUGH 500 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE AND LOCALLY HEAVY RAINFALL.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

CARROLL
Special weather statement, Jun 13, 5:44 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
544 PM EDT SUN JUN 13 2004

FLZ023-024-GAZ164-132230-
BAKER FL-CHARLTON GA-NASSAU FL-
544 PM EDT SUN JUN 13 2004

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN NASSAU...
EASTERN BAKER AND SOUTHERN CHARLTON COUNTIES FOR STRONG THUNDERSTORM
WINDS VALID UNTIL 630 PM EDT...

AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 6 MILES SOUTHWEST OF
BRYCEVILLE...OR ABOUT 19 MILES SOUTHWEST OF CALLAHAN...DRIFTING
NORTH AT 5 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT
AREAS AROUND BRYCEVILLE...ST. GEORGE AND CALLAHAN THROUGH
630 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF
40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE AND
LOCALLY HEAVY RAINFALL OF UP TO 2 INCHES.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

CARROLL
Special weather statement, Jun 13, 6:23 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
623 PM EDT SUN JUN 13 2004

FLZ037-040-132315-
MARION FL-PUTNAM FL-
623 PM EDT SUN JUN 13 2004

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWEST MARION
AND PUTNAM COUNTIES FOR STRONG THUNDERSTORM WINDS VALID UNTIL
715 PM EDT...

AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTHEAST OF HOG VALLEY...OR
ABOUT 8 MILES NORTHWEST OF SALT SPRINGS...MOVING NORTH AT 15 MPH.
THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND HOG VALLEY...
INTERLACHEN...HOLLISTER...MANNVILLE...PALATKA...FLORAHOME AND
CARRAWAY THROUGH 715 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

CARROLL
Special weather statement, Jun 13, 6:23 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED HEADLINE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
623 PM EDT SUN JUN 13 2004

FLZ037-040-132315-
MARION FL-PUTNAM FL-
623 PM EDT SUN JUN 13 2004

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEAST MARION
AND PUTNAM COUNTIES FOR STRONG THUNDERSTORM WINDS VALID UNTIL
715 PM EDT...

AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTHEAST OF HOG VALLEY...OR
ABOUT 8 MILES NORTHWEST OF SALT SPRINGS...MOVING NORTH AT 15 MPH.
THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND HOG VALLEY...
INTERLACHEN...HOLLISTER...MANNVILLE...PALATKA...FLORAHOME AND
CARRAWAY THROUGH 715 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

CARROLL

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 11:04 PM EDTFlash Flood WarningJAXDuval, Nassau3 hr

Nearby

Flash Flood Warnings in Florida, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.